# SDR ASAA2021052634934

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,967 hours, 8,600 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10457
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 28,328 hours, 9,060 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT COWL VALVE OPEN LIGHT STAYS BRIGHT WHEN THE ENG ANTI ICE IS SELECTED ON. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE COWL TAI VALVE REF B737-900 AMM 30-21-11 OPS CHECK AND LEACK CHECK GOOD.
